# SDR DALA13022713136

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA FLOORBEAM AT FR68 Y1292 UPPER INBD SPLICE ANGLE HAS CORROSION.  ANGLE SPLICE PN:D5347210220000 TO BE INSTALLED ON NR 46/260 DIM OF CORROSION L=1.5" W=1.0".
